On the “symmetric commutant” — canonical decomposition of families of Hilbert space operators

Wacław Szymański Katedra Matematyki, Akademia Rolnicza w Krakowie

TBD mathscidoc:1701.332585

Arkiv for Matematik, 21, (1), 205-215, 1981.4
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:15 uploaded by arkivadmin ] [ 102 downloads ] [ 0 comments ] [ Cited by 1 ]
@inproceedings{wacław1981on,
  title={On the “symmetric commutant” — canonical decomposition of families of Hilbert space operators},
  author={Wacław Szymański},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203515493221394},
  booktitle={Arkiv for Matematik},
  volume={21},
  number={1},
  pages={205-215},
  year={1981},
}
Wacław Szymański. On the “symmetric commutant” — canonical decomposition of families of Hilbert space operators. 1981. Vol. 21. In Arkiv for Matematik. pp.205-215. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203515493221394.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved